My AF update

My AF update

Hi Everyone

I am in persistent AF I've had 2 cardio versions back in sinus but fell out after 4 or 5 days dispite dronerdrone

Had a spell with no drugs at all but heart rate crept up a bit just cutting the grass

I then went on dyltizem 120 morn 120 night

But I'm now on 300 once a day

Feel tired and down a bit

Future seems like a pacemaker and sinus node ablation

I'm not keen on the above

Suffer from lower leg swelling

Was on water tablets for a spellbut they did nowt

Getting a holter fitted soon to see what going. On

I wonder why that's been requested 2 years after discovering I have AF

Symptoms tiredness. ( horrible)

Lower leg swelling annoying

Feeling anxious and agitated now and then

Depressed on occasions but know I have to just crack on

Must lose weight

61 years old

That's where I am. 😎

3 Replies

oldestnewest
  • Hi, sorry you are having such a miserable time. I took Diltiazem for a while, it caused depression, swelling and weight gain, not to mention constipation and extreme lethargy on that dose 😔 but as you say if it is necessary have to crack on, just please don't beat yourself up if you are struggling.

    I hope the holter shows something useful so you can have a better treatment plan, good luck!

  • Have you had an ablation (not sinus node ablation) as that is working for me and many others. I may need another and will have it if necessary.

    I think sinus node ablation is a last resort

    In the meantime have you read SRM grandma's postings who has been greatly helped by lifestyle changes. Also magnesium supplements.

    I made my first vegetarian lasagne yesterday and delicious!!

    Don't despair, you still have lots of options. I assume you have an EP and anti coagulated.

    Good luck 🍀

  • When I saw my EP about being put forward for ablation he was not keen as it carries significant risks. I have settled down on digoxin which although keeps me symptom free when at rest is not so good when I walk etc. I just stop for about a minute to get my breath so I will discuss with my EP if medication is the right way. I cannot tolerate the tiredness of beta blockers and will not take them. I have told my cardiologist there is more to living than just existing. My EP did comment that my af could be a significant result of my weight gain. Maybe he is right. As far as I am aware Diliatzem is a beta blocker, so maybe that is why you are tired. Just a thought. I have managed to lose 3kls but had to drop my calories to 800 900 a day. difficult but not impossible!

You may also like...